# SDR OZCA11082009

- Difficulty date: November 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N211BC
- Make and model: Lear 55C
- Aircraft serial: 145
- Aircraft time: 7,269 hours, 5,314 cycles
- Engine: Garrtt TFE7313A
- Engine time: 7,126 hours, 5,256 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 66002523
- Part serial: 354
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A REPOSITIONING FLIGHT FROM FLL TO ORL AFTER DEPARTURE THE CAPTAIN NOTICED SMOKE FORMING IN THE CABIN AND RETURNED TO FLL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE EMERGENCY PRESSURIZATION VALVE TO BE DEFECTIVE.  THE UNIT WAS REPLACED WITH A NEW UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
